Results 1 to 7 of 7
Like Tree4Likes
  • 1 Post By Test Monsterone
  • 3 Post By GearHeaded

Thread: Testosterone Withdrawal when blasting & cruising

  1. #1
    Test Monsterone is offline Associate Member
    Join Date
    Jun 2018
    Posts
    231

    Testosterone Withdrawal when blasting & cruising

    There are so many interesting topics regarding steroids , but all I see are the same ones over and over. This is one I never see.

    I am currently about 10 days into my "cruise" at 160 mg/week of Test E, coming down from about a combined 800 mg/week of Test E and Prop. A few days ago I started noticing myself get really angry throughout the day. This also happened the first two weeks I started taking steroids, but not to this extent. So far no major damages - I broke my work id lanyard, I broke the ice maker in my shitty basement fridge cause the ice wouldn't come out, broke the net on my ping pong table, and broke a shoe rack that I put back together. I literally woke up angry this morning like F*CKING WORK AGAIN!?!? lmao. My coworkers were scared to talk to me.

    Then I read about testosterone withdrawal and it makes sense. The body is readjusting to a new homeostasis. Do you guys have any experience with this and how have you dealt with it?
    The God Himself likes this.

  2. #2
    RoxRunner's Avatar
    RoxRunner is offline Associate Member
    Join Date
    Feb 2018
    Location
    Colorado-USA
    Posts
    153
    Mental withdrawal possibly. Test E has a half life of 10.5 days so you're still pretty saturated with it. Test P ~4.5 days. So it's dropped a bit more but you're still on the high side.

  3. #3
    GearHeaded's Avatar
    GearHeaded is offline Anabolic Member
    Join Date
    Nov 2017
    Posts
    3,599
    often times what happens when coming off cycle (either doing pct or blasting and cruising), is your ratio between estrogen and androgens gets way out of whack. When on cycle its completely natural for your androgen levels to get way elevated and your estrogen levels to elevate along with that.
    Well when you stopping injecting all those exogenous androgens those levels fall off but it takes more time for the estrogen levels to fall off with that. SO , you end up in a position where you become estrogen dominant, and thats going to effect your mood big time.

    whats the solution.
    well a lot of you guys know I'm not a huge fan of running AI's (unless the situation/context absolutely calls for it). But I have repeatedly suggested guys that run a PCT to run AI's towards the end of the cycle to get E levels to drop down before going into PCT . AND with guys that blast and cruise, if you look at some of my threads on it, you'll see that I recommend doing an "Anti estrogen" Phase of your blast and cruise protocols just before going into a cruise. Why?
    Well the reason I state above is just one reason. getting your E levels to drop off some before your go and pull out all your exogenous androgens has its benefits and will make transition over to a low dose cruise or trt much easier.

  4. #4
    deusromanus is offline New Member
    Join Date
    Jul 2017
    Posts
    19
    Behavioral symtoms began 7 days into a cruise? Is the issue even hormonal? It could be also related to diet and recovery.

  5. #5
    Test Monsterone is offline Associate Member
    Join Date
    Jun 2018
    Posts
    231
    Quote Originally Posted by GearHeaded View Post
    often times what happens when coming off cycle (either doing pct or blasting and cruising), is your ratio between estrogen and androgens gets way out of whack. When on cycle its completely natural for your androgen levels to get way elevated and your estrogen levels to elevate along with that.
    Well when you stopping injecting all those exogenous androgens those levels fall off but it takes more time for the estrogen levels to fall off with that. SO , you end up in a position where you become estrogen dominant, and thats going to effect your mood big time.

    whats the solution.
    well a lot of you guys know I'm not a huge fan of running AI's (unless the situation/context absolutely calls for it). But I have repeatedly suggested guys that run a PCT to run AI's towards the end of the cycle to get E levels to drop down before going into PCT . AND with guys that blast and cruise, if you look at some of my threads on it, you'll see that I recommend doing an "Anti estrogen" Phase of your blast and cruise protocols just before going into a cruise. Why?
    Well the reason I state above is just one reason. getting your E levels to drop off some before your go and pull out all your exogenous androgens has its benefits and will make transition over to a low dose cruise or trt much easier.


    I'm guessing this is also a reason some recommend tapering off. I haven't taken any arimidex in 2 weeks... No noticeable estrogenic symptoms, unless mood is one of them like you said. I'm gonna get blood work in a month and see how I level off.

  6. #6
    Eduke93's Avatar
    Eduke93 is offline Member
    Join Date
    May 2017
    Location
    London
    Posts
    935
    Quote Originally Posted by Test Monsterone View Post
    There are so many interesting topics regarding steroids , but all I see are the same ones over and over. This is one I never see.

    I am currently about 10 days into my "cruise" at 160 mg/week of Test E, coming down from about a combined 800 mg/week of Test E and Prop. A few days ago I started noticing myself get really angry throughout the day. This also happened the first two weeks I started taking steroids, but not to this extent. So far no major damages - I broke my work id lanyard, I broke the ice maker in my shitty basement fridge cause the ice wouldn't come out, broke the net on my ping pong table, and broke a shoe rack that I put back together. I literally woke up angry this morning like F*CKING WORK AGAIN!?!? lmao. My coworkers were scared to talk to me.

    Then I read about testosterone withdrawal and it makes sense. The body is readjusting to a new homeostasis. Do you guys have any experience with this and how have you dealt with it?
    I'd get blood work to see where you stand, if somethings out of whack it can certainly affect your temper.

    But to be honest man, its just something you need to learn to control, your pumping hormones into your body its going to have an impact on your personality... Even 160mg could well put you at the high high end of TRT...

  7. #7
    redz's Avatar
    redz is online now Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,314
    This is interesting I recently did a 2 week break from everything and just got back on today different compounds and I also had some anger issues mostly just swearing while driving but there was some other times I had urges to break things but managed to stay in control. Hopefully the Tren Ace will fix me up nicely if not I’m sure the Tren E will lol.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •